# SDR FDEA201203130941

- Difficulty date: March 13, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 52,842 hours, 32,722 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Burned
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, A
- Precautionary procedure: O

## Discrepancy

L2 WINDOW (CAPT SIDE) WIRE TO CONNECTOR SMOLDERED, CAUGHT ON FIRE, & MELTED.  CIRCUIT BREAKER DID NOT TRIP.    REMOVED L2 WINDOW AND REPLACED WIRE FROM WINDOW TO CONNECTOR D9489P. REINSTALLED WINDOW AND WINDOW HEAT OPS NORMAL IAW MM 30-41-032-4 AND WDM 30-41-12. OK FOR SERVICE.
